MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB BROACH M-L 61MM; BROACHES

DEPUY IRELAND - 9616671 ATTUNE REV TIB BROACH M-L 61MM; BROACHES
Catalog Number 251111105
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during cadaver training lab the jump from the tibial conical reamer to the 29mm tibial broach was too large and the gaps between the teeth on the tibial broaches are too small in comparison to the predicate broaches.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The investigation could not draw any conclusions regarding the reported event.Based on the inability to determine a root cause, the need for corrective action was not indicated.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV TIB BROACH M-L 61MM
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8151675
Report Number1818910-2018-77769
Device Sequence Number16691716
Product Code HTQ
UDI-Device Identifier10603295435792
UDI-Public10603295435792
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251111105
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1